- -

Common fixed points of Ciric-type contractions on partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Common fixed points of Ciric-type contractions on partial metric spaces

Show simple item record

Files in this item

dc.contributor.author Abbas, Mujahid es_ES
dc.contributor.author Altun, Ishak es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.date.accessioned 2015-02-03T19:11:50Z
dc.date.available 2015-02-03T19:11:50Z
dc.date.issued 2013
dc.identifier.issn 0033-3883
dc.identifier.uri http://hdl.handle.net/10251/46697
dc.description.abstract We obtain a common fixed point theorem of Boyd-Wong type for four mappings satisfying a Ciric-type contraction on a complete partial metric space. Our result generalizes and unifies, among others, the very recent results of L. CIRIC, B. SAMET, H. AYDI and C. VETRO [Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput., 218 (2011), 2398-2406], S. ROMAGUERA [Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl., 159 (2012), 194-199], T. ABDELJAWAD, E. KARAPINAR and K. TAS [Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett. 24 (2011), 1900-1904], and D. ILIC, V. PAVLOVIC and V. RAKOCEVIC [Some new extensions of Banach's contraction principle to partial metric space, Appl. Math. Lett. 24 (2011), 1326-1330]. es_ES
dc.description.sponsorship The third named author is supported by the Ministry of Science and Innovation of Spain, grant MTM2009-12872-C02-01. en_EN
dc.language Español es_ES
dc.publisher Debreceni Egyetem, Matematika Intézet es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2009-12872-C02-01/ES/Construccion De Casi-Metricas Fuzzy, De Distancias De Complejidad Y De Dominios Cuantitativos. Aplicaciones/
dc.relation.ispartof Publicationes Mathematicae Debrecen es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Common fixed point es_ES
dc.subject Coincidence point es_ES
dc.subject Weakly compatible pair es_ES
dc.subject Ciric-type contraction es_ES
dc.subject Complete partial metric space es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Common fixed points of Ciric-type contractions on partial metric spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.5486/PMD.2013.5342
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Abbas, M.; Altun, I.; Romaguera Bonilla, S. (2013). Common fixed points of Ciric-type contractions on partial metric spaces. Publicationes Mathematicae Debrecen. 82:425-438. https://doi.org/10.5486/PMD.2013.5342 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.5486/PMD.2013.5342 es_ES
dc.description.upvformatpinicio 425 es_ES
dc.description.upvformatpfin 438 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 82 es_ES
dc.relation.senia 246049
dc.contributor.funder Ministerio de Ciencia e Innovación


This item appears in the following Collection(s)

Show simple item record